# SDR ASOA201101670

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836.5-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9.00 BETWEEN FS 836.50 - FS 977.00 HAS CORROSION.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  COMPLIED WITH REO NR 670-53-00-338. INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03.
